American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(60F05) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 31 to 60 of 154 found      Go to page: 1 2 3 4 5 > >>

[31] József Beck. An attempt to save the variance. University Lecture Series 49 (2009) 203-207.
Book volume table of contents
View Article: PDF

[32] József Beck. Collecting data: Apparent randomness of digit sequences. University Lecture Series 49 (2009) 13-20.
Book volume table of contents
View Article: PDF

[33] József Beck. Conclusion (I): More on theorem 1. University Lecture Series 49 (2009) 227-236.
Book volume table of contents
View Article: PDF

[34] József Beck. Is surplus the right concept? (I). University Lecture Series 49 (2009) 177-184.
Book volume table of contents
View Article: PDF

[35] József Beck. Yet another simplification: Sparse hypergraphs and the surplus. University Lecture Series 49 (2009) 165-176.
Book volume table of contents
View Article: PDF

[36] József Beck. Conclusion (II): Beyond the SLG conjecture. University Lecture Series 49 (2009) 237-243.
Book volume table of contents
View Article: PDF

[37] József Beck. Working with a game-theoretic partition function. University Lecture Series 49 (2009) 193-202.
Book volume table of contents
View Article: PDF

[38] József Beck. Inevitable Randomness in Discrete Mathematics. University Lecture Series 49 (2009) MR MR2543141.
Book volume table of contents   

[39] József Beck. Collecting proofs for the SLG conjecture. University Lecture Series 49 (2009) 49-66.
Book volume table of contents   
View Article: PDF

[40] József Beck. What kind of games?. University Lecture Series 49 (2009) 111-122.
Book volume table of contents   
View Article: PDF

[41] József Beck. Is surplus the right concept? (II). University Lecture Series 49 (2009) 185-191.
Book volume table of contents   
View Article: PDF

[42] József Beck. Proof of theoem 2: The upper bound. University Lecture Series 49 (2009) 219-226.
Book volume table of contents   
View Article: PDF

[43] József Beck. Proof of theorem 1: Combining the variance with an exponential sum. University Lecture Series 49 (2009) 209-217.
Book volume table of contents   
View Article: PDF

[44] József Beck. Laplace and the principle of insufficient reason. University Lecture Series 49 (2009) 37-48.
Book volume table of contents   
View Article: PDF

[45] József Beck. Ramsey theory and games. University Lecture Series 49 (2009) 69-87.
Book volume table of contents   
View Article: PDF

[46] József Beck. Practice session (II): Connectivity games and more strategies. University Lecture Series 49 (2009) 99-110.
Book volume table of contents   
View Article: PDF

[47] D. O. Ivanenko. Existence of a limit distribution of a solution of a linear inhomogeneous stochastic differential equation. Theor. Probability and Math. Statist. 78 (2009) 49-60. MR 2446848.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[48] Elizabeth Meckes. On the approximate normality of eigenfunctions of the Laplacian. Trans. Amer. Math. Soc. 361 (2009) 5377-5399. MR 2515815.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[49] James A. Mingo, Roland Speicher and Edward Tan. Second order cumulants of products. Trans. Amer. Math. Soc. 361 (2009) 4751-4781. MR 2506426.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[50] Elizabeth Meckes. Linear functions on the classical matrix groups. Trans. Amer. Math. Soc. 360 (2008) 5355-5366. MR 2415077.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[51] Hari Bercovici and Jiun-Chau Wang. Limit theorems for free multiplicative convolutions. Trans. Amer. Math. Soc. 360 (2008) 6089-6102. MR 2425704.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[52] Richard F. Bass and Takashi Kumagai. Symmetric Markov chains on $\mathbb{Z}^d$ with unbounded range. Trans. Amer. Math. Soc. 360 (2008) 2041-2075. MR 2366974.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[53] Akihito Hora and Nobuaki Obata. Asymptotic spectral analysis of growing regular graphs. Trans. Amer. Math. Soc. 360 (2008) 899-923. MR 2346476.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[54] O. V. Sugakova. The counting process and summation of a random number of random variables. Theor. Probability and Math. Statist. 74 (2007) 181-189. MR 2336788.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[55] A. Ya. Olenko. Tauberian theorem for fields with an $OR$ spectrum. II. Theor. Probability and Math. Statist. 74 (2007) 93-111. MR 2336781.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[56] Wang Zhou. Asymptotic distribution of the largest off-diagonal entry of correlation matrices. Trans. Amer. Math. Soc. 359 (2007) 5345-5363. MR 2327033.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[57] Davar Khoshnevisan. Terminus: Stochastic integration. Graduate Studies in Mathematics 80 (2007) 181-201.
Book volume table of contents
View Article: PDF

[58] Davar Khoshnevisan. The central limit theorem. Graduate Studies in Mathematics 80 (2007) 91-117.
Book volume table of contents
View Article: PDF

[59] Davar Khoshnevisan. Appendix. Graduate Studies in Mathematics 80 (2007) 203-208.
Book volume table of contents
View Article: PDF

[60] Davar Khoshnevisan. Measure theory. Graduate Studies in Mathematics 80 (2007) 23-34.
Book volume table of contents
View Article: PDF


Results: 31 to 60 of 154 found      Go to page: 1 2 3 4 5 > >>